Cold/Wind Chill, Hamilton
- When
- February 26, 12:00 AM EST to 6:13 AM EST
- Where
- Hamilton forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 43.661, -74.497 (the zone’s center; the record gives no point)
In the wake of a strong low pressure system, cold air quickly filtered into the western Adirondacks. This resulted in wind chill values as low as 20 below zero across Northern Herkimer and Hamilton counties.
Every event with a place to put it; 2 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS ALY wrote it up.
In the wake of a strong low pressure system, cold air quickly filtered into the western Adirondacks. This resulted in wind chill values as low as 20 below zero across Northern Herkimer and Hamilton counties.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before the first event at Feb 25, 10:01 PM EST, 1 hour 59 minutes earlier.
AREA FORECAST DISCUSSION
National Weather Service Albany NY
1001 PM EST Mon Feb 25 2019
.SYNOPSIS...
Low pressure will continue to intensify over the Canadian
Maritimes tonight with strong gusty winds continuing over the
region. Some lake effect snow will also continue to impact
locations west of the Capital Region tonight. Cold and brisk
conditions will continue tomorrow, as high pressure will briefly
build in Tuesday night into early Wednesday. Another storm
system will bring a light to moderate snowfall to the region
Wednesday into Thursday morning.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
Blizzard Warning is in effect for southern Herkimer County
until midnight EST...
Wind Advisory has been extended until 4 am EST for the central
and eastern Mohawk Valley, Schoharie Valley, Saratoga Region,
Helderbergs, Capital District, eastern Catskills, and Taconics
in eastern New York, and all of western New England...
Wind Advisory is in effect until Midnight EST for the western
and southern Adirondacks, Lake George Region, western Mohawk
Valley and Mid Hudson Valley...
Winter Weather Advisory is in effect until midnight for
northern Fulton County...
Wind Chill Advisory for northern Herkimer and Hamilton Counties
from midnight to 8 am EST...
As of 1001 pm EST...Main change with this update was to extend
the Wind Advisory until 4 AM for much of eastern New York and
all of western New England. Wind gusts continue to to reach
Advisory criteria across much of the area late this evening.
Forecast soundings indicate potential for fairly deep mixing for
a few hours after midnight, thus the extension of the Advisory
for favored areas in the NW flow regime. Also increased pops for
the next few hours across northern parts of the Mohawk valley,
southern Saratoga and northern Capital District into the
northern Berkshires, where a narrow but persistent band of lake
effect snow continues. Hi-res models have had a difficult time
with the band position, but as winds veer over the next several
hours, the band should drift south and start to weaken as
inversion heights lower. Will mention up to a half inch of snow
in these areas through around Midnight.
A powerful low pressure system continues to slowly lift
northeast of the Gulf of St Lawrence. A cyclonic flow of cold
air continues over the region with lake effect snows continuing
over the Mohawk Valley, Saratoga Region, the northern reaches
of the Capital Region extending into southern VT, the northern
Taconics, and northern Berkshires. We extended the winter
weather advisory for northern Fulton Co, and kept the Blizzard
Warning for southern Herkimer Co. An additional 1 to 2 inches
of snow is possible. We dropped the Blizzard Warning for
northern Herkimer Co. and the Winter Weather Advisory for
Hamilton County. Any additional accums from snow showers or
flurries with be a coating to perhaps a half an inch. Some
blowing of the snow may continue in these areas, as gusts
continue in the 35-55 mph range over the entire forecast area.
As the lake effect activity shifts southward it will still be
blustery overnight with wind chills becoming an issue. We have
H850 temps falling to -17C to -27C over the region with better
cold advection, as the sfc trough moves across the region. Lows
tonight will be zero to 5 below over the southern Adirondacks
coupled with winds of 10 to 20 mph will produce wind chills of
around 20 degrees below zero. A Wind Chill Advisory has been
posted for Hamilton and northern Herkimer Counties from midnight
to 8 am.
Lows outside of the southern Adirondacks will be mainly in the
single digits and lower/mid teens. The northwest winds will be
10 to 25 mph with some gusts still in the 30-45 mph range
especially over the Berkshires, Taconics, eastern Catskills and
parts of the Capital Region.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH WEDNESDAY NIGHT/...
Wind Chill Advisory until 8 am EST for northern Herkimer and
Hamilton Counties...
Tomorrow...A cold and blustery day is expected across the
region with partly to mostly sunny skies. Cyclonic flow
continues across the region with chilly northwest flow aloft.
Some multibands of lake effect may impact impact the southern
reaches of southern Herkimer County, the Schoharie Valley, and
the eastern Catskills with light snow accums of a coating to
less than a tenth of an inch. The lowering subsidence inversion
and the flow continuing to veer to the northwest to north will
diminish the lake activity by the afternoon. H850 temps will be
1 to 2+ STD DEVS below normal based on the 12Z GEFS. The actual
values will be -17C to -25C from south to north over the region
during the day. Max temps will be at least 15+ degrees below
normal. Highs will be in the single digits to lower teens over
the southern Greens and southern Adirondacks. Teens mainly over
the eastern Catskills, northern Taconics, and Berkshires, and
upper teens to lower/mid 20s in the valleys, with a few upper
20s in the mid Hudson Valley, and southern Litchfield County CT.
Brisk northwest winds of 15 to 25 mph with some gusts of 30-35
mph will produce wind chills in the single digits to below zero
during the day.
Tue night...A 1034 hPa sfc high pressure quickly moves over the
region with initially clear skies and finally light to calm
winds. Near ideal radiational cooling conditions will allow temps
to plummet to zero to 10 below zero north of the Capital
District, and single digits predominately from the Capital
District southward. Some high clouds will be on the increase
towards daybreak, as the next system approaches in the
relatively flat flow along the base of the northern stream cold
mid and upper level trough.
Wed-Wed night...A clipper type low will be approaching from the
Midwest. Low-level gulf moisture will over run the cyclone and
its associated warm front. Clouds will thicken and lower quickly
as light snow may overspread the region by the early afternoon.
The isentropic lift increases by the mid to late afternoon for
periods of snow continuing into the night time period. Total QPF
may range two to four tenths of an inch with this system, as it
as moves across the PA/MD border to s-cntrl NJ by Wed night
into THU morning. The evening and morning commute could be
impacted. A light to moderate snowfall is possible, and some
winter wx advisories may needed, as snowfall amounts may range
from 2 to 5 inches. We will continue to mention this system in
the HWO. It will depend on the track of this system, and the
amount of QPF. Below normal temps are expected on WED with teens
to mid 20s for highs, and lows predominately in the single
digits to teens.
&&
.LONG TERM /THURSDAY THROUGH MONDAY/...
The period starts out with a disturbance already well east of
our region Thursday morning, but an inverted surface trough may
linger into part of the morning and result in some spotty light
snow showers. Will only mention slight chance pops at this time
Then, high pressure will quickly build in during the afternoon
with drying conditions. Temperatures will be below normal as a
N-NW flow develops associated with the high moving in.
Tranquil conditions expected Thursday evening with high
pressure in place, although the high will drift into northern
New England late so cloud cover would increase with a low
probability of light snow across southern areas overnight into
Friday. The GFS continues to be most aggressive with QPF farther
north, while the ECMWF and CMC has the disturbance tracking
farther south with just very light QPF well south of Albany.
Will split the difference for now and mention chance pops south
of the Capital District.
Weak high pressure will then briefly build back in late Friday
into Friday evening, before the next potential system approaches
by Saturday. ECMWF and CMC indicate more of a northern stream
trough passage with some light snow. However, the GFS is still
depicting a stronger system, with a primary cyclone tracking NE
near Pittsburgh Saturday morning, before transferring energy
near the southern New England coast Saturday afternoon. The GFS
is even trending colder though, so will mention mainly snow with
rain mixing in during the afternoon for valley locations
Saturday afternoon. Due to model differences, will go with
chance pops across most of the area.
Cold and blustery conditions then in store for Sunday into
Monday, as an upper level trough settles in over the Great Lakes
and Northeast. Temperatures should be well below normal, with a
decent potential for lake effect snow in favored areas such as
the western Adirondacks and Mohawk Valley. Fairly strong W-NW
winds expected, which would result in very cold wind chill
values as well.
&&
.AVIATION /03Z TUESDAY THROUGH SATURDAY/...
Strong west-northwest winds continue across the terminals this
evening. Winds will gust to between 30-45 kt through the evening
hours, then decrease slightly overnight to around 20-30 kt.
Narrow bands of lake effect snow showers will move southward
across KALB between 00Z and 03Z with occasional MVFR conditions.
These snow showers will likely affect KPSF between 01Z and 04Z,
with IFR conditions possible due to upslope component enhancing
the snow showers. Dry conditions are expected at KGFL/KPOU,
where snow showers will remain far enough away for no mention in
the TAFs at this time.
Snow showers will end by around midnight, with VFR conditions
prevailing at all sites. High pressure will build eastward
across the Great Lakes on Tuesday, providing dry conditions and
just a few fair weather clouds. Winds on Tuesday will be west-
northwest around 12-18 kt with gusts of 20-35 kt much of the
day.
Outlook...
Tuesday Night: Low Operational Impact. Breezy NO SIG WX.
Wednesday: Moderate Operational Impact. Chance of SHRA...SN.
Wednesday Night: High Operational Impact. Likely SN.
Thursday: Low Operational Impact. Slight Chance of SHSN.
Thursday Night: Low Operational Impact. Slight Chance of SN.
Friday: Low Operational Impact. Slight Chance of SN.
Friday Night: Moderate Operational Impact. Chance of SN.
Saturday: Moderate Operational Impact. Chance of RA...SN.
&&
.HYDROLOGY...
No hydrologic issues are anticipated through the week.
Some lake effect snow showers will impact portions of the HSA
into tonight, especially western parts of the area, but total
liquid equivalent will be a few hundredths to two tenths of an
inch and this precipitation will have no immediate impact on
rivers, lakes, and streams.
Below normal temps are expected the next few days, and with
the colder than normal temps during the day and night, river
and lake ice may increase, thicken, and strengthen for some
areas.
Another period of light to possibly moderate snowfall is
expected Wednesday into Thursday, but no impact on the waterways
is expected. Temperatures may finally return to near normal
late in the week.
Another storm system may impact the region with snow or rain
late Friday into Saturday, but amounts and exact ptypes and QPF
are still quite uncertain with this storm.
For details on specific area rivers and lakes, including
observed and forecast river stages and lake elevations, please
visit the Advanced Hydrologic Prediction Service /AHPS/ graphs
on our website.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...Wind Advisory until 4 AM EST Tuesday for CTZ001-013.
NY...Wind Advisory until 4 AM EST Tuesday for NYZ039>041-047>054-
058-061-063-066.
Wind Advisory until midnight EST tonight for NYZ032-033-038-
042-043-059-060-064-065-082>084.
Winter Weather Advisory until midnight EST tonight for NYZ082.
Blizzard Warning until midnight EST tonight for NYZ038.
Wind Chill Advisory until 8 AM EST Tuesday for NYZ032-033.
MA...Wind Advisory until 4 AM EST Tuesday for MAZ001-025.
VT...Wind Advisory until 4 AM EST Tuesday for VTZ013>015.
&&
SYNOPSIS...Wasula
NEAR TERM...JPV/Wasula
SHORT TERM...Wasula
LONG TERM...JPV
AVIATION...JPV
HYDROLOGY...Frugis/WasulaHazardous Weather Outlook National Weather Service Albany NY 1029 PM EST Mon Feb 25 2019 CTZ001-013-MAZ001-025-NYZ039>041-047>054-058-061-063-066-VTZ013>015- 261100- Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire-Southern Fulton-Montgomery-Northern Saratoga- Schoharie-Western Schenectady-Eastern Schenectady-Southern Saratoga- Western Albany-Eastern Albany-Western Rensselaer-Eastern Rensselaer- Western Greene-Eastern Columbia-Western Ulster-Eastern Dutchess- Bennington-Western Windham-Eastern Windham- 1029 PM EST Mon Feb 25 2019 ...WIND ADVISORY IN EFFECT UNTIL 4 AM EST TUESDAY... This Hazardous Weather Outlook is for the central and eastern Mohawk Valley, Schoharie Valley, Saratoga Region, Helderbergs, Capital District, eastern Catskills, and Taconics in eastern New York, southern Vermont, western Massachusetts and northwestern Connecticut. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. A storm system will bring a light to moderate snow accumulation for Wednesday into Wednesday night. If a more moderate accumulation appears likely, a Winter Weather Advisory would be needed. .SPOTTER INFORMATION STATEMENT... Please report measured high wind gusts, wind damage and snowfall accumulation to the National Weather Service by phone, social media or email at ALB.stormreport@noaa.gov. NYZ042-043-059-060-064-065-083-084-261100- Northern Warren-Northern Washington-Eastern Greene-Western Columbia- Eastern Ulster-Western Dutchess-Southeast Warren-Southern Washington- 1029 PM EST Mon Feb 25 2019 ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT... This Hazardous Weather Outlook is for the Lake George Region and mid Hudson Valley of east central New York. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. A storm system will bring a light to moderate snow accumulation for Wednesday into Wednesday night. If a more moderate accumulation appears likely, a Winter Weather Advisory would be needed. .SPOTTER INFORMATION STATEMENT... Please report measured high wind gusts, wind damage and snowfall accumulation to the National Weather Service by phone, social media or email at ALB.stormreport@noaa.gov. NYZ032-033-261100- Northern Herkimer-Hamilton- 1029 PM EST Mon Feb 25 2019 ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT... ...WIND CHILL ADVISORY IN EFFECT UNTIL 8 AM EST TUESDAY... This Hazardous Weather Outlook the western Adirondacks of eastern New York. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Wind Chill Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Chill Advisory. A storm system will bring a light to moderate snow accumulation for Wednesday into Wednesday night. If a more moderate accumulation appears likely, a Winter Weather Advisory would be needed. .SPOTTER INFORMATION STATEMENT... Please report measured high wind gusts, wind damage and snowfall accumulation to the National Weather Service by phone, social media or email at ALB.stormreport@noaa.gov. NYZ038-261100- Southern Herkimer- 1029 PM EST Mon Feb 25 2019 ...BLIZZARD WARNING IN EFFECT UNTIL MIDNIGHT EST TONIGHT... ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT... This Hazardous Weather Outlook is for southern Herkimer County of eastern New York. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Blizzard Warning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. A storm system will bring a light to moderate snow accumulation for Wednesday into Wednesday night. If a more moderate accumulation appears likely, a Winter Weather Advisory would be needed. .SPOTTER INFORMATION STATEMENT... Please report measured high wind gusts, wind damage and snowfall accumulation to the National Weather Service by phone, social media or email at ALB.stormreport@noaa.gov. NYZ082-261100- Northern Fulton- 1029 PM EST Mon Feb 25 2019 ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT... ...WINTER WEATHER ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT... This Hazardous Weather Outlook is for northern Fulton County of eastern New York. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. Wind Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. A storm system will bring a light to moderate snow accumulation for Wednesday into Wednesday night. If a more moderate accumulation appears likely, a Winter Weather Advisory would be needed. .SPOTTER INFORMATION STATEMENT... Please report measured high wind gusts, wind damage and snowfall accumulation to the National Weather Service by phone, social media or email at ALB.stormreport@noaa.gov.
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
852 PM EST MON FEB 25 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1149 AM NON-TSTM WND DMG 3 ENE CHATHAM 42.37N 73.55W
02/25/2019 COLUMBIA NY 911 CALL CENTER
TREES AND WIRES DOWN.
&&
EVENT NUMBER ALY1901479
OKEEFEPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
853 PM EST MON FEB 25 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0147 PM NON-TSTM WND DMG 2 SSE VALATIE 42.39N 73.66W
02/25/2019 COLUMBIA NY 911 CALL CENTER
TREE AND WIRES DOWN ON PINTO RANCH RD
&&
EVENT NUMBER ALY1901480
JPVPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
854 PM EST MON FEB 25 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 AM NON-TSTM WND DMG 2 NE COPAKE 42.12N 73.52W
02/25/2019 COLUMBIA NY 911 CALL CENTER
TREES AND WIRES DOWN.
&&
EVENT NUMBER ALY1901482
OKEEFEPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
855 PM EST MON FEB 25 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0914 AM NON-TSTM WND DMG 1 S CHATHAM 42.34N 73.60W
02/25/2019 COLUMBIA NY 911 CALL CENTER
TREES AND WIRES DOWN.
&&
EVENT NUMBER ALY1901483
OKEEFEPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
858 PM EST MON FEB 25 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0821 PM NON-TSTM WND DMG 3 NNW FRANKFORT 43.07N 75.10W
02/25/2019 HERKIMER NY DEPT OF HIGHWAYS
ROUTE 5 IN VICINITY OF CARDER LANE RD CLOSED DUE TO
DOWNED WIRES
&&
EVENT NUMBER ALY1901484
JPVPRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ALBANY NY
1032 PM EST MON FEB 25 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1147 PM NON-TSTM WND DMG PERTH 43.02N 74.19W
02/24/2019 FULTON NY EMERGENCY MNGR
TREE AND WIRES DOWN
0623 AM NON-TSTM WND DMG 1 NE JOHNSTOWN 43.02N 74.36W
02/25/2019 FULTON NY EMERGENCY MNGR
TREE AND WIRES DOWN
0630 AM NON-TSTM WND DMG 3 SSE KERHONKSON 41.74N 74.27W
02/25/2019 ULSTER NY DEPT OF HIGHWAYS
US HWY 44 CLOSED AT LAUREL HOLLOW RD DUE TO DOWNED TREE
AND WIRES.
0633 AM NON-TSTM WND DMG AMSTERDAM 42.94N 74.19W
02/25/2019 MONTGOMERY NY BROADCAST MEDIA
PEAK GUST - SENSOR AT 35 FT AGL. FROM WRGB.
0739 AM NON-TSTM WND GST HESSVILLE 42.87N 74.69W
02/25/2019 M69 MPH MONTGOMERY NY TRAINED SPOTTER
0830 AM NON-TSTM WND DMG 2 NNW FRANKFORT 43.06N 75.08W
02/25/2019 HERKIMER NY TRAINED SPOTTER
WIRES DOWN ON ROUTE 5 IN SCHUYLER
0914 AM NON-TSTM WND DMG 1 S CHATHAM 42.34N 73.60W
02/25/2019 COLUMBIA NY 911 CALL CENTER
TREES AND WIRES DOWN.
0923 AM NON-TSTM WND DMG OTIS 42.20N 73.07W
02/25/2019 BERKSHIRE MA AMATEUR RADIO
TREE AND WIRES DOWN ON ALGERIE RD.
0946 AM NON-TSTM WND DMG 1 WSW OTIS 42.19N 73.09W
02/25/2019 BERKSHIRE MA AMATEUR RADIO
TREE DOWN WITH WIRES ON RTE 8
0954 AM NON-TSTM WND GST PITTSFIELD MUNICIPAL AP 42.43N 73.29W
02/25/2019 M61 MPH BERKSHIRE MA ASOS
1000 AM NON-TSTM WND DMG RENSSELAER 42.64N 73.74W
02/25/2019 RENSSELAER NY BROADCAST MEDIA
PARTS OF CONCESSION STAND ROOF BLOWN OFF AT RENSSELAER
LITTLE LEAGUE FIELD.
1040 AM NON-TSTM WND DMG 2 NE COPAKE 42.12N 73.52W
02/25/2019 COLUMBIA NY 911 CALL CENTER
TREES AND WIRES DOWN.
1100 AM NON-TSTM WND DMG 2 S BRATTLEBORO 42.83N 72.58W
02/25/2019 WINDHAM VT FIRE DEPT/RESCUE
POWER LINES DOWN ON MAPLE STREET FROM GUILFORD STREET
TO AUSTINE DRIVE.
1105 AM NON-TSTM WND DMG 5 E JORDANVILLE 42.91N 74.86W
02/25/2019 HERKIMER NY TRAINED SPOTTER
BARN BLOWN DOWN WITH DEBRIS IN ROAD ON JORDANVILLE RD
IN TOWN OF STARK.
1128 AM NON-TSTM WND DMG 2 N WILLIAMSTOWN 42.73N 73.21W
02/25/2019 BERKSHIRE MA TRAINED SPOTTER
ALUMINUM SIDING BLOWN OFF HOUSE ON SIMONDS RD.
1130 AM NON-TSTM WND DMG PHILMONT 42.25N 73.64W
02/25/2019 COLUMBIA NY 911 CALL CENTER
TREES AND WIRES DOWN.
1148 AM NON-TSTM WND DMG PHILMONT 42.25N 73.64W
02/25/2019 COLUMBIA NY DEPT OF HIGHWAYS
DOWNED POLE AND WIRES ON NY 217, BOTH LANES BLOCKED
1149 AM NON-TSTM WND DMG 3 ENE CHATHAM 42.37N 73.55W
02/25/2019 COLUMBIA NY 911 CALL CENTER
TREES AND WIRES DOWN.
1153 AM NON-TSTM WND DMG 6 ENE CHATHAM 42.40N 73.50W
02/25/2019 COLUMBIA NY 911 CALL CENTER
TREES AND WIRES DOWN.
1234 PM NON-TSTM WND DMG 2 NNE HUDSON 42.27N 73.77W
02/25/2019 COLUMBIA NY 911 CALL CENTER
TREES AND WIRES DOWN.
1252 PM NON-TSTM WND GST HARRIMAN-AND-WEST-AI 42.70N 73.17W
02/25/2019 M66 MPH BERKSHIRE MA ASOS
0103 PM NON-TSTM WND DMG 1 S PHILMONT 42.23N 73.65W
02/25/2019 COLUMBIA NY 911 CALL CENTER
TREES AND WIRES DOWN.
0104 PM NON-TSTM WND GST 1 NNE LAKEVILLE 41.98N 73.43W
02/25/2019 M62 MPH LITCHFIELD CT SOCIAL MEDIA
0111 PM NON-TSTM WND DMG 4 NNE STOTTVILLE 42.34N 73.73W
02/25/2019 COLUMBIA NY 911 CALL CENTER
TREES AND WIRES DOWN.
0112 PM NON-TSTM WND DMG 2 NE HILLSDALE 42.20N 73.50W
02/25/2019 COLUMBIA NY 911 CALL CENTER
TREES AND WIRES DOWN.
0123 PM NON-TSTM WND DMG 2 NNW STOTTVILLE 42.32N 73.77W
02/25/2019 COLUMBIA NY 911 CALL CENTER
TREES AND WIRES DOWN.
0126 PM NON-TSTM WND DMG JOHNSTOWN 43.01N 74.37W
02/25/2019 FULTON NY EMERGENCY MNGR
WIRES DOWN
0145 PM NON-TSTM WND DMG HAGAMAN 42.97N 74.15W
02/25/2019 MONTGOMERY NY SOCIAL MEDIA
TREE DOWN ON LANSING STREET, BLOCKING LANES
0147 PM NON-TSTM WND DMG 2 SSE VALATIE 42.39N 73.66W
02/25/2019 COLUMBIA NY 911 CALL CENTER
TREE AND WIRES DOWN ON PINTO RANCH RD
0154 PM NON-TSTM WND GST PITTSFIELD MUNICIPAL AP 42.43N 73.29W
02/25/2019 M66 MPH BERKSHIRE MA ASOS
0158 PM NON-TSTM WND DMG 3 NE ALTAMONT 42.74N 74.00W
02/25/2019 ALBANY NY LAW ENFORCEMENT
TREE FELL ON A VEHICLE WITH NO INJURIES
0214 PM NON-TSTM WND DMG 1 WNW DELMAR 42.63N 73.85W
02/25/2019 ALBANY NY LAW ENFORCEMENT
TREE DOWN NEAR KENWOOD AVE AND ORCHARD ST
0220 PM NON-TSTM WND DMG 2 ESE WESTMERE 42.68N 73.84W
02/25/2019 ALBANY NY LAW ENFORCEMENT
ROAD SIGN BLOWN DOWN NEAR WESTERN AVE/FULLER RD
0221 PM NON-TSTM WND DMG 1 ESE DELMAR 42.62N 73.81W
02/25/2019 ALBANY NY LAW ENFORCEMENT
TREE DOWN ON OAKWOOD RD
0223 PM NON-TSTM WND DMG 2 SSW GUILDERLAND 42.67N 73.91W
02/25/2019 ALBANY NY LAW ENFORCEMENT
TREE FELL INTO A HOUSE ON WORMER RD WITH NO INJURIES
0223 PM NON-TSTM WND DMG 2 NW COLONIE 42.74N 73.86W
02/25/2019 ALBANY NY LAW ENFORCEMENT
TREE DOWN NEAR CENTRAL AVE AND FERN AVE
0224 PM NON-TSTM WND DMG 6 WSW NEW LEBANON 42.43N 73.50W
02/25/2019 COLUMBIA NY 911 CALL CENTER
TREE AND WIRES DOWN ALONG ROUTE 9
0226 PM NON-TSTM WND DMG 2 NE VOORHEESVILLE 42.66N 73.91W
02/25/2019 ALBANY NY LAW ENFORCEMENT
TREE DOWN ON NORMANSKILL RD
0227 PM NON-TSTM WND DMG 1 N CHATHAM 42.37N 73.60W
02/25/2019 COLUMBIA NY 911 CALL CENTER
TREE AND WIRES DOWN ALONG ROUTE 66
0230 PM NON-TSTM WND DMG BENNINGTON 42.87N 73.19W
02/25/2019 BENNINGTON VT BROADCAST MEDIA
TREE DOWN ON HOME.
0257 PM NON-TSTM WND DMG 1 NW COLONIE 42.74N 73.85W
02/25/2019 ALBANY NY DEPT OF HIGHWAYS
DOWNED POLE ON RTE 5 BETWEEN REBER ST AND NEW KARNER
RD. RTE 5 IS CLOSED IN THIS AREA.
0258 PM NON-TSTM WND DMG 1 NE HUDSON 42.26N 73.77W
02/25/2019 COLUMBIA NY 911 CALL CENTER
TREE AND WIRES DOWN ON MICHAEL CT AND HARRY HOWARD AVE
0300 PM NON-TSTM WND GST PERU 42.44N 73.04W
02/25/2019 M60 MPH BERKSHIRE MA TRAINED SPOTTER
1900 FEET IN ELEVATION
0303 PM NON-TSTM WND DMG CHATHAM 42.36N 73.59W
02/25/2019 COLUMBIA NY 911 CALL CENTER
TREE AND WIRES DOWN ON AUSTERLITZ ST AND JONES AVE
0305 PM NON-TSTM WND GST 2 SSE STEPHENTOWN 42.53N 73.43W
02/25/2019 M59 MPH RENSSELAER NY NYS MESONET
0310 PM NON-TSTM WND GST ALBANY INTL AP 42.75N 73.80W
02/25/2019 M61 MPH ALBANY NY ASOS
0310 PM NON-TSTM WND GST 4 NW DUANESBURG 42.80N 74.18W
02/25/2019 M63 MPH SCHENECTADY NY NYS MESONET
0315 PM NON-TSTM WND DMG 1 NW COLONIE 42.73N 73.85W
02/25/2019 ALBANY NY DEPT OF HIGHWAYS
DOWNED POLE WITH WIRES ON CENTRAL AVE BETWEEN RTE 155
AND VLY RD. CENTRAL AVE CLOSED IN THIS AREA.
0316 PM NON-TSTM WND DMG 1 SE GLOVERSVILLE 43.04N 74.33W
02/25/2019 FULTON NY SOCIAL MEDIA
TREE DOWN ON RTE 30 A BETWEEN STEELE AVE AND SOUTH
KINGSBURY AVE
0318 PM NON-TSTM WND DMG 1 NE WATERVLIET 42.73N 73.70W
02/25/2019 ALBANY NY LAW ENFORCEMENT
PART OF A ROOF BLOWN OFF A RESIDENCE ON 3RD AVE
0323 PM NON-TSTM WND DMG 2 N COLONIE 42.75N 73.84W
02/25/2019 ALBANY NY LAW ENFORCEMENT
TREE DOWN ON WIRES ON DENISON RD
0330 PM NON-TSTM WND DMG 4 E JEFFERSON 42.48N 74.53W
02/25/2019 SCHOHARIE NY 911 CALL CENTER
TREE AND WIRES DOWN ON NORTH ROAD
0334 PM NON-TSTM WND DMG 2 NE CLARKSVILLE 42.60N 73.94W
02/25/2019 ALBANY NY LAW ENFORCEMENT
TREE AND WIRES DOWN ON CLIPP RD
0346 PM NON-TSTM WND DMG STUYVESANT 42.39N 73.78W
02/25/2019 COLUMBIA NY 911 CALL CENTER
TREES AND WIRES DOWN ON ROUTE 9J AND RIVERVIEW ST
0347 PM NON-TSTM WND DMG 3 SSE EAST BERNE 42.57N 74.06W
02/25/2019 ALBANY NY LAW ENFORCEMENT
TREE AND WIRES DOWN ON WOODSTOCK RD
0354 PM NON-TSTM WND DMG 2 N STOTTVILLE 42.32N 73.75W
02/25/2019 COLUMBIA NY 911 CALL CENTER
TREES AND WIRES DOWN ON PHILO RD
0438 PM NON-TSTM WND DMG ROTTERDAM 42.78N 73.95W
02/25/2019 SCHENECTADY NY PUBLIC
TREE SNAPPED AND FELL ON HOUSE WITH DAMAGE TO ROOF
0445 PM NON-TSTM WND DMG 4 NNE STRATFORD 43.24N 74.65W
02/25/2019 FULTON NY EMERGENCY MNGR
TREES AND WIRES DOWN
0500 PM NON-TSTM WND GST CAIRO 42.31N 74.01W
02/25/2019 M60 MPH GREENE NY BROADCAST MEDIA
0500 PM NON-TSTM WND DMG 3 NW COLONIE 42.75N 73.87W
02/25/2019 ALBANY NY NWS EMPLOYEE
TREE DOWN ON LISHA KILL ROAD NEAR ALBANY ST AND CENTRAL
AVE
0821 PM NON-TSTM WND DMG 3 NNW FRANKFORT 43.07N 75.10W
02/25/2019 HERKIMER NY DEPT OF HIGHWAYS
ROUTE 5 IN VICINITY OF CARDER LANE RD CLOSED DUE TO
DOWNED WIRES
&&
EVENT NUMBER ALY1901445 ALY1901444 ALY1901402 ALY1901433 ALY1901410
ALY1901411 ALY1901483 ALY1901421 ALY1901422 ALY1901413 ALY1901430
ALY1901482 ALY1901418 ALY1901420 ALY1901429 ALY1901481 ALY1901427
ALY1901479 ALY1901477 ALY1901475 ALY1901431 ALY1901473 ALY1901428
ALY1901471 ALY1901470 ALY1901468 ALY1901443 ALY1901434 ALY1901480
ALY1901432 ALY1901453 ALY1901455 ALY1901456 ALY1901458 ALY1901459
ALY1901461 ALY1901478 ALY1901462 ALY1901476 ALY1901451 ALY1901438
ALY1901474 ALY1901446 ALY1901472 ALY1901460 ALY1901437 ALY1901457
ALY1901440 ALY1901439 ALY1901463 ALY1901464 ALY1901454 ALY1901465
ALY1901469 ALY1901466 ALY1901467 ALY1901452 ALY1901442 ALY1901449
ALY1901450 ALY1901484
JPVThe national radar mosaic for the moment the first event began.
2 cold/wind chill. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in New York in 2019Every state in 2019This day in weather historyWarnings in New York, February 2019
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 809015, 809016.